# SDR ASAA0010132

- Difficulty date: September 22, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- Aircraft time: 56,388 hours, 49,753 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8821004
- Condition: Discharged
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - AFTER RECONFIGURATION OF THE AIRCRAFT, THE EMERGENCY EXIT LIGHTS FAILED CHECK.  REPLACED BATTERY PACKS AND MID-TRANSMITTER, LIGHTS OPERATED NORMALLY.  REF:  OPER CNTRL NR 20001121SH007.  (X)
